RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 2, Pages 293–296 (Mi dan31802)  

This article is cited in 2 scientific papers (total in 2 papers)

AERODYNAMICS

The structure of solutions to a chain of equations in the kinetic theory of gases

V. V. Struminskii


Full text: PDF file (602 kB)

Document Type: Article
UDC: 533.72
Received: 08.06.1965

Citation: V. V. Struminskii, “The structure of solutions to a chain of equations in the kinetic theory of gases”, Dokl. Akad. Nauk SSSR, 165:2 (1965), 293–296

Citation in format AMSBIB
\Bibitem{Str65}
\by V.~V.~Struminskii
\paper The structure of solutions to a chain of equations in the kinetic theory of gases
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 2
\pages 293--296
\mathnet{http://mi.mathnet.ru/dan31802}


Linking options:
  • http://mi.mathnet.ru/eng/dan31802
  • http://mi.mathnet.ru/eng/dan/v165/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Zhigulev, “On the problem of the fundamental characteristics of the motion of a continuous medium”, Theoret. and Math. Phys., 7:2 (1971), 527–537  mathnet  crossref
    2. M. Yu. Rasulova, “Evolution of perturbations of equilibrium solutions of the Bogolyubov (BBGKY) kinetic equations”, Theoret. and Math. Phys., 42:1 (1980), 81–86  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:22
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019